# SDR EIA2000014

- Difficulty date: March 14, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Empannage
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

KSEA - DURING GROUND HANDLING IN SEA, AIRCRAFT EMPANNAGE WAS STRUCK JUST FORWARD OF BS 2598 BUTT JOINT AND STRINGER 46L LAP SPLICE, CAUSING APPROX 2 INCH BY 2 INCH PUNCTURE RUNNING ALONG AND ACROSS SKIN SEAM.  STRINGER 46L ALSO SUSTAINED A 1 INCH CRACK RUNNING THROUGH THE PART.  ACCOMPLISHED REPAIR PER ECRA 480-53-008-03.  REMOVED DAMAGED AREA OF SKIN PER BOEING SRM CHAPTER 51.  HFEC INSPECTED SKIN TRIM AND SURROUNDING STRUCTURE.  REPAIRED STRINGER 46L PER SRM 53-10-03 FIG 2.  REPAIRED SKIN PER SRM 53-30-03 FIG 22.  (M)
